Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

An Out-of-Kilter Method for Minimal-Cost Flow Problems

D. R. Fulkerson
Journal of the Society for Industrial and Applied Mathematics
Vol. 9, No. 1 (Mar., 1961), pp. 18-27
Stable URL: http://www.jstor.org/stable/2099013
Page Count: 10
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
An Out-of-Kilter Method for Minimal-Cost Flow Problems
Preview not available

Page Thumbnails

  • Thumbnail: Page 
18
    18
  • Thumbnail: Page 
19
    19
  • Thumbnail: Page 
20
    20
  • Thumbnail: Page 
21
    21
  • Thumbnail: Page 
22
    22
  • Thumbnail: Page 
23
    23
  • Thumbnail: Page 
24
    24
  • Thumbnail: Page 
25
    25
  • Thumbnail: Page 
26
    26
  • Thumbnail: Page 
27
    27